# SDR AALA202409042723

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 33,469 hours, 14,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN OVER ROW 16 DEF BROKEN. REMOVED AND REPLACED SEAT 16DEF EXIT SIGN LIGHT ASSEMBLY, OPERTIONAL CHECKS GOOD. PER AMM 33-51-01-960-802.
